# SDR 07FDEA02558

- Difficulty date: July 20, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N556FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46710
- Aircraft time: 84,920 hours, 32,966 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: AEA00181
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLG WHEEL WELL CAVITY, CORROSION ON BULKHEAD LOWER CIRCUMFERENCIAL ANGLE AT STA 1521 LONGERON 50R TO 49R.  REMOVED CORROSION ON T-CHORD IAW MD/DC10 SRM 51-21-01 VOL II PAGE 1, DAC DWG AEA 0018,ORIG.  THICKNESS .200 REMAINING THICKNESS .177,.023 REMOVED.  REMOVAL LIMITS OF T- CHORD ARE GOOD IAW EA 8-5310-112948.  REMOVED AND REPLACED 4 END FITTINGS IAW MD/DC10 SRM 51-33-01 PAGE 1 VOL II AN 51-35-01 PGE 1 VOLII.
